# SDR CA130905014

- Difficulty date: July 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 74,080 hours
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Tube
- Part number: 500790
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW REPORTED LOW ENGINE PRESSURE RATIO ON ENGINE NR 2 AND SUBSEQUENTLY REJECTED TAKEOFF, RTO, DUE TO AN EPR FAILURE.  MAINTENANCE TROUBLESHOT THE SYS VIA LEAK TESTS ON THE EPR SYSTEM AND, THROUGH THE PROCESS OF ELIMINATION, DETERMINED THE CAUSE WAS A BROKEN PT7 LINE.
